Quasinormal mode solvers for resonators with dispersive materials

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:P. Lalanne, W. Yan, A. Gras, C. Sauvan, J.-P. Hugonin, M. Besbes, G. Demésy, M. D. Truong, B. Gralak, F. Zolla, A. Nicolet, F. Binkowski, L. Zschiedrich, S. BurgerORCiD, J. Zimmerling, R. Remis, P. Urbach, H. T. Liu, T. Weiss
Document Type:Article
Parent Title (English):J. Opt. Soc. Am. A
Volume:36
First Page:686
Year of first publication:2019
ArXiv Id:http://arxiv.org/abs/1811.11751
DOI:https://doi.org/10.1364/JOSAA.36.000686